On k -Hamilton geometry.

Kirkovits, Magdalen Sz.

Mathematica Pannonica (1991)

  • Volume: 2, Issue: 1, page 77-94
  • ISSN: 0865-2090

How to cite


Kirkovits, Magdalen Sz.. "On -Hamilton geometry.." Mathematica Pannonica 2.1 (1991): 77-94. <http://eudml.org/doc/222858>.

author = {Kirkovits, Magdalen Sz.},
journal = {Mathematica Pannonica},
keywords = {-Hamilton geometry; connections; -structures; -connections; Legendre transformation; -Hamilton geometry; -structures; -connections},
language = {eng},
number = {1},
pages = {77-94},
publisher = {University of Miskolc},
title = {On -Hamilton geometry.},
url = {http://eudml.org/doc/222858},
volume = {2},
year = {1991},

AU - Kirkovits, Magdalen Sz.
TI - On -Hamilton geometry.
JO - Mathematica Pannonica
PY - 1991
PB - University of Miskolc
VL - 2
IS - 1
SP - 77
EP - 94
LA - eng
KW - -Hamilton geometry; connections; -structures; -connections; Legendre transformation; -Hamilton geometry; -structures; -connections
UR - http://eudml.org/doc/222858
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.